1. a mark of disgrace associated with a particular circumstance, quality, or person.
That’s what some people with mark me and you for these kinds of post but frankly I don’t really care what “they” think, with the post i made on our IG story and the reaction i’ve received it’s clear that i’m not alone and neither are YOU.
This past weekend I partook in some substance abuse like many of you did as well, I have done my fair share of Extascy (E) in the past without any “harm” or “damage” to myself in the aftermath of it all. Maybe it was because I was younger? (i’m 28 now) Maybe I did some things differently? Who knows but These are the only facts that i know
On monday as we left the speedway I had a Stomach Ache that only got worse into tuesday, and then into a full blown headache tuesday night. That’s kinda where things get a little weird? Crazy? Unbelievable? I was sitting at our hotel room and I would get this sense of emotional outburt for stupid things like Forest Gump mother dying ( that is a really sad part but i’d seen it a millions ti me before and not cried like i did this time) or some dumb commercial that would just make me get really emotional. Even dumb things like a cooking competiton guy losing got me all sentimental. I thought nothing of it at first but as the week has progress it increasingly got worse.
At this point I was still unaware that it was my intake of E ands its possible after effects that had brought upon this wrath that only a medival text book which would describe as witchcraft upon myself or as my grandma would call it brujeria. As the week continued I started to have awful night terrors, dreams of my death of being pulled over by some thugh and shot up in my car to falling and and falling and being sucked into the light by some demon whisking me away to certain death. And the list grew which includeds but no limited to
– Night Terrors
-Brain zaps (More on this later)
-Lack of Focus
– Loss of Appetite
-Mood swings + More
I’m sure I can name more things but anyways I didn’t really know what was going on with me i’d never gone thru this before. I started thinking maybe it was that corn dog i ate sunday night? (a delicious corn dog BTW) Maybe I got food poisoining? Maybe I was dehydrated? Maybe I didn’t someone spiked my drink? (Doubtful) It wasn’t till last night that I finally decided to reach out to some good friends and talk about this shit and the more I talked about it the more I realized I wasn’t alone. The more I researched the more I realized these are 100% side effects of the “come down” from extascy. I keep reading into it all (Vice as a really good article about Brain zapps i’ll link up on our social media page if you want to read more about it) but essential its these zapps on your brain after use and it feels like little bolts going thru your brain. They don’t know what causes them but it’s definetly a common theme across users.
And the more I researched and talked to friends about it I realized I wasn’t alone but nobody out in the world is really speaking about it so I figured i’d chime in and even if I help one of you that would be winning. Obviously being drug free would be best option to avoid all of this but if you are like me and you are already 5 days in and need some helpful advise here is what I found, obviously your serotonin levels are low which means that what it’s suppose to do like
maintain bone health
and keep you happier
more emotionally stable isn’t going to work and youre going to feel the exact opposite. So how do you get these levels back up? Here’s what I found
1. Eat things like Turkey, Eggs, Tofu, Salmon , cheese, pineapple and cheese
2. Sunlight and exercise can increase levels as well
3. Vitamis aids like RaveAid & 5 HTP can help as well bring levels up
4. Hydration is always good with drinks with plenty of electrolytes
I’ve just now started doing most of these things, hopefully you have or will be too if you are in the state i’m in and get back to 100% and back to getting a better nights rest. If you have any input please feel free to share and keep negative comments out. We shouldn’t hide information, we should be open and share our experience to help each other, that’s part of the problem we have here in the states not enough education on these toxins we put in our body. Nothing is ever 100% safe but we can always stive to be at least closer to 100% vs going in blind to things we don’t know. Thanks for hearing me out, and to those still having those night terrors don’t worry it will get better lol (I hope) – Mario
Vice link –>https://www.vice.com/sv/article/brain-zaps-sleep-paralysis-mdma-ecstasy